# SDR QMLA2022062020035

- Difficulty date: June 17, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N131LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4090
- Aircraft time: 8,019 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,417 hours
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 9550172000
- Part serial: 5082
- Condition: Warning Message
- Part time: 5,417 hours
- Component: Hmu, Airbus
- Component part number: 029250090
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FUEL FILTER CAUTION LIGHT ILLUMNATED ON TAKEOFF.
